International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part C

Bayesian analysis of truncated skew Laplace distribution


Author(s): Anoop Chaturvedi and Maneesh Kumar Dubey

Abstract: This paper describes the Bayesian inference and prediction of the Truncated Skew Laplace Distribution. The aim of this paper is to obtain the Bayesian inference of the unknown parameters under different loss functions. The Bayes estimates can be obtained and it has been used to compute the Bayes estimates and also to construct symmetric loss function. We consider the posterior predictive density of the future observations and also asymmetric loss function

Pages: 185-193 | Views: 427 | Downloads: 11

Download Full Article: Click Here
How to cite this article:
Anoop Chaturvedi and Maneesh Kumar Dubey. Bayesian analysis of truncated skew Laplace distribution. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 185-193.
Call for book chapter
International Journal of Statistics and Applied Mathematics